# SDR 03FDEA00644

- Difficulty date: April 28, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11
- Aircraft serial: 48402
- Aircraft time: 40,937 hours, 9,947 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OUTBOARD FLAP INBOARD HINGE (WING SIDE) UPPER ATTACHMENT FITTING TO WING REAR SPAR BORE HOLE (2 EACH) CORRODED.  CORROSION ON LT WING OUTBOARD FLAP INBOARD HINGE (WINGSIDE) UPPER   ATTACHMENT FITTING TO WING REAR SPAR BORE HOLES (2 EACH) REMOVED AND REPAIR   CARRIED-OUT AS PER CMM 57-44-08, FIG. 401.
